RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2011, Volume 51, Number 6, Pages 983–1006 (Mi zvmmf9458)  

This article is cited in 1 scientific paper (total in 1 paper)

A semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints

A. F. Izmailov, A. L. Pogosyan

Faculty of Computational Mathematics and Cybernetics, Moscow State University, Moscow, 119991 Russia

Abstract: Mathematical programs with vanishing constraints are a difficult class of optimization problems with important applications to optimal topology design problems of mechanical structures. Recently, they have attracted increasingly more attention of experts. The basic difficulty in the analysis and numerical solution of such problems is that their constraints are usually nonregular at the solution. In this paper, a new approach to the numerical solution of these problems is proposed. It is based on their reduction to the socalled lifted mathematical programs with conventional equality and inequality constraints. Special versions of the sequential quadratic programming method are proposed for solving lifted problems. Preliminary numerical results indicate the competitiveness of this approach.

Key words: mathematical program with vanishing constraints, lifted problem, mathematical program with complementarity constraints, constraint qualifications, optimality conditions, sequential quadratic programming.

Full text: PDF file (407 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2011, 51:6, 919–941

Bibliographic databases:

Document Type: Article
UDC: 519.626
Received: 09.11.2010

Citation: A. F. Izmailov, A. L. Pogosyan, “A semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints”, Zh. Vychisl. Mat. Mat. Fiz., 51:6 (2011), 983–1006; Comput. Math. Math. Phys., 51:6 (2011), 919–941

Citation in format AMSBIB
\Bibitem{IzmPog11}
\by A.~F.~Izmailov, A.~L.~Pogosyan
\paper A~semismooth sequential quadratic programming method for lifted mathematical programs with vanishing constraints
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2011
\vol 51
\issue 6
\pages 983--1006
\mathnet{http://mi.mathnet.ru/zvmmf9458}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2859169}
\transl
\jour Comput. Math. Math. Phys.
\yr 2011
\vol 51
\issue 6
\pages 919--941
\crossref{https://doi.org/10.1134/S0965542511060108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291601900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79958774155}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9458
  • http://mi.mathnet.ru/eng/zvmmf/v51/i6/p983

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Raja Muhammad Asif Zahoor, Samar R., Rashidi M.M., “Application of Three Unsupervised Neural Network Models To Singular Nonlinear Bvp of Transformed 2D Bratu Equation”, Neural Comput. Appl., 25:7-8 (2014), 1585–1601  crossref  mathscinet  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:312
    Full text:50
    References:27
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019